# SDR UHLA201505170369

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 29,919 hours, 18,517 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX AFT OPEN EICAS MESSAGE WITH L2 RED DOOR INDICATION ON STATUS PAGE. MESSAGE OCCURRED TWICE IN FLIGHT THEN WENT AWAY. CLEANED L2 PAX DOORS WARNING SENSOR CONNECTOR IAW SWPM 20-61-2.  L2 DOOR INDICATION OPS CHECKED GOOD.
